... me a?
Metformin - Hi, I was diagnosed with type 2 diabetes end of August. The Bydureon they put me on gave
Added 7 Oct 2013:
Weird, the rest was there when I posted! Sorry! Anyways, the Bydureon they put me on caused itchy red lumps and severe abdominal pain. My dr took me off wanting to put me on Victoza but I wanted a pill to take. I take 500mg of Metformin at dinner. I have been nauseous since starting this medicine. I was really sick for four days then it started happening when I ate dinner. I would take my metformin after dinner and still got really sick. Someone mentioned a metformin sandwich which I tried (eating some food, taking the metformin, eating more) and it helped for two days. Then it got bad again, even worse! Not long after I ate I could feel this huge pain and heaviness in my stomach like the food was there and I could feel it! I would be sick for four to five hours after that. Severe pain, heaviness and just unable to function or get off the couch (except for the horrible diarrhea!). Is this a normal reaction or is this too much of reaction and I should ask my dr? I didn't take the Metformin today and felt fine after dinner and all day. I don't know what to do and what I should ask to take! Thank you!
Hi. I am kinda wimpy. I don't like bad side effects with out talking to the doctor about it right away. You sound like allergies. I have a sulfa allergy and cannot take those medicines. Go see a doctor right away and get the help you need. Be sure to take your blood glucose readings four times a day before meals and before bed. That chart will help your doctor immensely. And you can get exactly what will help you. Read about proper diet for diabetes and that will help hold your blood sugars down. Please don't suffer any longer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jan 2013 • 5 answers
Updated 16 Oct 2014 • 1 answer
Updated 28 May 2015 • 2 answers
Updated 27 Mar 2015 • 1 answer
Updated 7 Aug 2015 • 1 answer